Tecfidera and feeling full sooner than usual?

I have recently realized that I seem to get full sooner than I used to, and it seems to have started sometime after started Tecfidera but I'm just now putting it all together. I know I have lost weight since starting it. I do eat through out the day, just that I get full sooner than I used to. Has anyone else experienced this before with Tecfidera or any other meds? I am going to put a call into either my Neuro or family dr, but I wanted to check with others to see what has been your experience first. I do have an appetite, it's just I feel full sooner than usual.

Thanks everyone,

Jessie

4 Replies
oldestnewest

Hi, I took Tecfidera for 2years, and one of the major side effects is gastric. In my case I had nauseas, and feeling like gastrite. I learned to take Tecfidera with some avocado or olive oil to reduce side effects also related to flush. What I did related to my stomach, was feeling like heavy load, then I started taking DGL, which is licorice, great for calm down stomach in any symptoms. (Also helped to treat my H.Pylory that I did not know I have. I asked my Primary Care Doctor for the test for H.Pilory. its a blowing air for analysed results. Mine got positive. In my situation was stomach indigestion and H.Pilory not knowing about.

5 likes
Reply

I don't take Tecfidera, but am going to follow your post to see how you are doing. I'm JCV+ so not got to take Tecfidera or Tysabri. Interest to know what your doctors say about the weight loss. Best to You.

3 likes
Reply

Thanks CalfeeChick :)

1 like
Reply

@bxrmom

I take tecfidersa and I have no issues. I have lost weight but I think mine is because I work out five days a wk @ pt. My dr doesn't see an issue with it so I'm good.

I have to admit some days I may just eat once a day but that is normal for me because I eat dinner for breakfast. If I eat breakfast food I would starve to death. Food should be filling not make you hungry and hr later. Just saying.

You do know you can always talk to the people bout what is happening bout any issues you have with tecfidersa. They always ask is there any question or concerns I have for the nurse or pharmacist and if I ever do to call in. They always ask me if I have had any issues or side effects with taking it when I refill my script.

2 likes
Reply

You may also like...